Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Through the fault of my derm i will run out of pills roughly 4 days before my next scheduled derm appointment to get it refilled...soo...will there be any negative consequences for not being on accutane for a few days?

Share this post


Link to post
Share on other sites

It shouldn't be any major problem. Accutane does stay in your system for a while after stopping as someone else said. Infact I missed 3-4 days when I had surgery over my course and it was fine.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×